# SDR SWAA2020012240665

- Difficulty date: January 9, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM NR 4 CRACKED AT FILLET REGION OPPOSITE MOST INBOARD HOLE.    R&R LOWER BEAM NR 4 IAW DWG.
